Ask a Pharmacist Expert Forum
Knee pain
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Knee pain

I have a pain in knees I am taking natural made triple flex glucosamine 1500 mg  chondroitin 800mg and msn 750 mg.  no other problem I go for check up regularly no any other problem every thing is good only pain in Knees  also MRI done no problem found pain in knees and muscle pain in legs it's really hard to bend over.  I continue using triple flex or something else    Thank
Age
:  
42
Sex
:  
Female
Weight
:  
158
Current Medications
:  
None
Drug Allergies
:  
Nka
Medical Conditions
:  
Great
4475871_tn?1355180944
Glucosamine/ Chondroitin/ MSM is generally used when there is suspected arthritis. The supplement is used to help the body make more cartilage, and to reduce pain; in the knee for example. There is controversy as to how helpful this supplement is in improving arthritic knee pain, but some patients do report benefit with long-term use.

As you've had regular medical checkups and MRI without any findings, you may consider discussing with your doctor some next steps which may include: physical or occupational therapy, an exercise program, or wearing knee braces, to name a few. You may also consider some topical pain relievers such as capsaicin topical patches (Salonpas is one such product) applied  3-4 times daily when needed. A next step if topical therapies are ineffective may be to add Tylenol on an as needed basis.


2 Comments
Blank
Avatar_m_tn
Knee pain could be mechanical, your posture when doing these exercises could be leaving your knees damaged?  You may need to have your balanced runners checked, maybe add some feet supports to correct the knee angles etc.  It fixed my issue somewhat.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank